Previous |  Up |  Next


Title: Elliptic boundary value problems with nonvariational perturbation and the finite element method (English)
Author: Janovský, Vladimír
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 18
Issue: 6
Year: 1973
Pages: 422-433
Summary lang: English
Summary lang: Czech
Category: math
Summary: This article deals with the estimate of exactness of finite element method which is applied to homogeneous non-elliptic boundary value problem. It is supposed that the respective differential operator of the problem is a sum of elliptic and a "perturbed" operator. A sufficient condition for this "perturbed" operator is given in order that the convergency of finite element method may be maintained. ()
MSC: 35A35
MSC: 35B20
MSC: 35J40
MSC: 65N10
idZBL: Zbl 0281.35007
idMR: MR0334549
DOI: 10.21136/AM.1973.103498
Date available: 2008-05-20T17:57:28Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. L. Lions E. Magenes: Problèmes aux limites non homogenès et applications.Dunod, Paris 1968.
Reference: [2] G. Strang G. Fix: A Fourier Analysis of the Finite Element Variational Methods.(to appear)
Reference: [3] S. G. Michlin: Variacionnyje metody v matěmatičeskoj fizike.Gostěchizdat, Moskva 1957.
Reference: [4] I. Babuška: Error -Bounds for Finite Element Method.Num. Math. 16, 1970, 322-377. MR 0288971, 10.1007/BF02165003
Reference: [5] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Academia, Prague, 1967. MR 0227584


Files Size Format View
AplMat_18-1973-6_4.pdf 1.275Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo